Alert archive / California / Red Flag Warnings in 2013

Red Flag Warning 5, NWS Phoenix, AZ

May 1, 2013Imperial County, Riverside County, California; La Paz County, Yuma County, Arizona

NWS Phoenix, AZ issued this red flag warning at May 1, 2013, 2:18 PM PDT for Imperial County, Riverside County, California; La Paz County, Yuma County, Arizona. It took effect at May 1, 2013, 11:00 PM PDT. It was in force for 12 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 1, 2013, 2:18 PM PDT (21:18 UTC)
In effect from
May 1, 2013, 11:00 PM PDT
Expired
May 2, 2013, 11:00 AM PDT
In force
12 hr
Issued by
NWS Phoenix, AZ

Counties La Paz County, AZ, Yuma County, AZ, Imperial County, CA, Riverside County, CA

The radar

The Yuma radar (KYUX), 93 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 10:16 AM PDTNON-TSTM WND GST 625 Sw Banning, CAAT 1016 AM PDT HIGHLAND SPRINGS REPORTED SUSTAINED WINDS AT 36 MPH GUSTING TO 62.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Yuma Intl Airpor, AZ (KYUM), launched 12:00Z, 9.3 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Yuma Intl Airpor, AZ at 12:00Z on 2013-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Yuma Intl Airpor, AZ at 12:00Z on 2013-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3158 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

425 
WWUS85 KPSR 012118
RFWPSR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
218 PM MST WED MAY 1 2013

AZZ131-CAZ231-232-021200-
/O.NEW.KPSR.FW.W.0005.130502T0600Z-130502T1800Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
CALIFORNIA FIRE WEATHER ZONE 232                                 
IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY-
218 PM MST WED MAY 1 2013 /218 PM PDT WED MAY 1 2013/

...RED FLAG WARNING IN EFFECT FROM 11 PM MST /11 PM PDT/ THIS
EVENING TO 11 AM MST /11 AM PDT/ THURSDAY FOR STRONG WINDS...LOW
RELATIVE HUMIDITY AND VERY HIGH FIRE DANGER FOR IMPERIAL AND EASTERN
RIVERSIDE COUNTIES IN CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY
OF WESTERN ARIZONA...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH FIRE
DANGER...WHICH IS IN EFFECT FROM 11 PM MST /11 PM PDT/ THIS EVENING
TO 11 AM MST /11 AM PDT/ THURSDAY.

* AFFECTED AREA...IN ARIZONA...PARKER...SQUAW LAKE...CIBOLA AND
  VICINITY/LOWER COLORADO RIVER VALLEY AZ. IN CALIFORNIA...LOWER
  COLORADO RIVER VALLEY CA AND IMPERIAL COUNTY AND EASTERN RIVERSIDE
  COUNTY. LOCATIONS NEAR THE CHUCKWALLA AND CHOCOLATE MOUNTAIN RANGES
  WILL BE MOST SUSCEPTIBLE TO CRITICAL FIRE WEATHER CONDITIONS.

* WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...WINDS WILL INCREASE IN STRENGTH AND BECOME GUSTY BY
  MIDNIGHT...CONTINUING THROUGH MID MORNING THURSDAY. 

* RELATIVE HUMIDITY...AS LOW AS 3 PERCENT.

* IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH. THESE
  CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS
  WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX
2 follow-up statements
492 
WWUS85 KPSR 021133
RFWPSR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
433 AM MST THU MAY 2 2013

AZZ131-CAZ231-232-021800-
/O.CON.KPSR.FW.W.0005.000000T0000Z-130502T1800Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
CALIFORNIA FIRE WEATHER ZONE 232                                 
IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY-
433 AM MST THU MAY 2 2013 /433 AM PDT THU MAY 2 2013/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM MST /11 AM PDT/
THIS MORNING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY
HIGH FIRE DANGER FOR IMPERIAL AND EASTERN RIVERSIDE COUNTIES IN
CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY OF WESTERN
ARIZONA...

* AFFECTED AREA...IN ARIZONA...YUMA/MARTINEZ LAKE AND 
  VICINITY/LOWER COLORADO RIVER VALLEY AZ. IN CALIFORNIA...LOWER 
  COLORADO RIVER VALLEY CA AND IMPERIAL COUNTY AND EASTERN 
  RIVERSIDE COUNTY.

* WINDS...NORTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...STRONG AND GUSTY NORTH WINDS WILL CONTINUE THROUGH MID
  MORNING BEFORE GRADUALLY DIMINISHING AFTER MIDDAY.

* RELATIVE HUMIDITY...AT OR BELOW 5 PERCENT.

* IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH. 
  THESE CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND 
  STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX
659 
WWUS85 KPSR 021801
RFWPSR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
1101 AM MST THU MAY 2 2013

AZZ131-CAZ231-232-021915-
/O.EXP.KPSR.FW.W.0005.000000T0000Z-130502T1800Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
CALIFORNIA FIRE WEATHER ZONE 232                                 
IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY-
1101 AM MST THU MAY 2 2013 /1101 AM PDT THU MAY 2 2013/

...RED FLAG WARNING WILL EXPIRE AT 11 AM MST /11 AM PDT/ THIS
MORNING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH FIRE
DANGER FOR IMPERIAL AND EASTERN RIVERSIDE COUNTIES IN
CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY OF WESTERN
ARIZONA...

ALTHOUGH VERY DRY AIR REMAINS ACROSS THE REGION...WIND SPEEDS WERE
DECREASING LATE THIS MORNING. AN ELEVATED FIRE DANGER WILL EXIST
THROUGH THE AFTERNOON...THOUGH CRITICAL CONDITIONS HAVE PASSED.

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at May 1, 9:50 AM PDT, 4 hours 28 minutes earlier.

Area forecast discussion, May 1, 9:50 AM PDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
950 AM MST WED MAY 1 2013

.SYNOPSIS...
AN AREA OF LOW PRESSURE MOVING THROUGH THE ROCKIES WILL BRING COOLER
CONDITIONS TO THE REGION TODAY. A COLD FRONT DROPPING SOUTHWARD
THROUGH ARIZONA TONIGHT WILL PRODUCE WINDY CONDITIONS THROUGH
THURSDAY MORNING...MAINLY DOWN THE COLORADO RIVER VALLEY AND ACROSS
SOUTH-CENTRAL ARIZONA INCLUDING THE PHOENIX AREA. ABOVE AVERAGE
TEMPERATURES ARE EXPECTED...THOUGH A COOLING TREND WILL BEGIN SUNDAY
AS A LOW PRESSURE SYSTEM STRENGTHENS ALONG THE WEST COAST. BELOW
NORMAL TEMPERATURES AND ABOVE AVERAGE PRECIPITATION CHANCES ARE
FORECAST FOR EARLY NEXT WEEK.

&&

.DISCUSSION...
TEMPERATURE DIFFERENCES OVER THE PAST 24 HOURS RANGE FROM NEAR 3F IN
CNTRL ARIZONA TO 8F OVER SERN CALIFORNIA THIS MORNING...AS A STRONG
COMPACT PV ANOMALY DIVES SOUTHEAST INTO NWRN COLORADO DEPRESSING
HEIGHTS AND TEMPS ALOFT OVER THE REGION. 12Z KTWC SOUNDING DATA
SUPPORTS THIS CONCEPT...SAMPLING NEARLY A -4C CHANGE SINCE TUESDAY
MORNING. FORECAST TEMPERATURES LOOK VERY GOOD THROUGH THE NEXT
DAY...AND ONLY MINOR SHORT TERM ADJUSTMENTS WERE MADE CAPTURING
HOURLY TRENDS.

MEANWHILE...A COLD FRONT EXTENDED FROM NEAR KBLH TO KGCN THOUGH WAS
SLOWING SIGNIFICANTLY IN FORWARD SPEED WITH DAYTIME HEATING WHILE
THE TIGHTEST PRESSURE GRADIENT HAS BEEN RELEGATED TO SRN NEVADA/NWRN
ARIZONA. 12Z MODEL DATA SUPPORTS THE IDEA OF THIS BOUNDARY SURGING
SOUTH AFTER SUNSET...WITH THE INCREASING POST FRONTAL PRESSURE
GRADIENT BUILDING INTO THE FORECAST AREA. PRIMARY FORECAST CHALLENGE
THROUGH FRIDAY WILL BE THE AREAL AND TEMPORAL DISTRIBUTION OF
STRONGER WINDS CROSSING TERRAIN FEATURES...LEADING TO POTENTIAL FIRE
WEATHER CONCERNS...ALONG WITH EVEN LOCALLY REACHING ADVISORY
THRESHOLDS.

&&

.PREVIOUS DISCUSSION...
/505 AM MST WED MAY 1 2013/
A PROGRESSIVE TROUGH MOVING THROUGH THE ROCKIES WILL BRING WEAK CAA
TO THE DESERT SOUTHWEST TODAY...BRINGING AN END TO THE SPELL OF 100+
DEGREE TEMPERATURES. FORECAST HIGH OF 94 DEGREES IN PHOENIX
REPRESENTS A DROP OF 7 DEGREES FROM THE MAX OBSERVED TUESDAY.
ELSEWHERE...TEMPERATURES WILL BE ROUGHLY 4 TO 8 DEGREES LOWER THAN
THOSE OBSERVED TUESDAY. A FRONTAL BOUNDARY ASSOCIATED WITH THE
AFOREMENTIONED TROUGH WILL SLIDE SOUTHWARD OVERNIGHT...AHEAD OF AN
ANOMALOUS 1045 MB SURFACE HIGH BUILDING ACROSS THE SOUTHERN ROCKIES.
MAIN IMPACT ACROSS THE FORECAST AREA WILL BE A SHARP INCREASE IN
WIND...INITIALLY DOWN THE CO RIVER VALLEY NEAR PARKER THIS EVENING
AND ACROSS SOUTH-CENTRAL AZ AFTER MIDNIGHT.

HI-RES WRF SUGGESTS THE STRONGEST WINDS WILL BE FOCUSED ACROSS
THE HIGHER ELEVATIONS...PARTICULARLY NEAR THE SUPERSTITION MOUNTAINS
AND ADJACENT GAPS AND PASSES WHERE LOCALIZED GUSTS AS HIGH AS 35-40
MPH WILL BE POSSIBLE. HOWEVER...JUST ABOUT ALL LOWER DESERT LOCALES
WILL AT LEAST SEE BREEZY CONDITIONS THURSDAY MORNING WITH WIDESPREAD
GUSTS TO 30-35 MPH. VERY LOW RHS WILL ALSO RESULT IN AN INCREASED
FIRE THREAT.

THE TROUGH WILL CONTINUE MOVING STEADILY EASTWARD INTO THE SOUTHERN
PLAINS THURSDAY AFTERNOON...FOLLOWED BY A SHORT-WAVE RIDGE FOR
THURSDAY NIGHT. HIGH PRESSURE SPILLING INTO NM FRIDAY MORNING WILL
TIGHTEN THE PRESSURE GRADIENT ACROSS SE AZ...WHICH WILL ENHANCE THE
TYPICAL DRAINAGE FLOW...RESULTING IN ANOTHER PERIOD OF BREEZY
CONDITIONS...PARTICULARLY SOUTH AND EAST OF PHOENIX. WINDS ARE
EXPECTED TO DIMINISH FRIDAY AFTERNOON. LATEST NMM-B INDICATES
ANOTHER REINFORCING SHORT-WAVE TROUGH WILL MOVE THROUGH THE AREA
FRIDAY...THOUGH THIS APPEARS TO BE AN OUTLIER WHEN COMPARED TO THE
OPERATIONAL GFS/ECMWF AND OTHER SREF PERTURBATIONS.
NEVERTHELESS...TEMPERATURES WILL BE SOMEWHAT COOLER ACROSS MUCH OF
SOUTHERN AZ.

MODELS ARE GENERALLY CONSISTENT IN DEPICTING THE FORMATION OF A REX
BLOCK ACROSS THE WESTERN CONUS DURING THE WEEKEND. HOWEVER...THE
DETAILS IN PATTERNS LIKE THIS ARE NOTORIOUSLY DIFFICULT TO FORECAST
AND THE LARGE DISPERSION IN THE GLOBAL ENSEMBLES REFLECTS THE HIGH
UNCERTAINTY. NEVERTHELESS...LOW PRESSURE IS EXPECTED TO DEEPEN
ACROSS THE GREAT BASIN BEFORE RETROGRADING TOWARDS THE WEST COAST.
THIS WILL RESULT IN A COOLING TREND ACROSS THE DESERT SOUTHWEST
ALONG WITH AN INCREASE IN MOISTURE AND BREEZY/WINDY AFTERNOONS.
OPERATIONAL GFS/ECMWF DIFFER ON THE MAGNITUDE OF THE MOISTURE
TRANSPORT AND CONSEQUENTLY THE CHANCE FOR PRECIPITATION EARLY NEXT
WEEK. THE CLOSED LOW HAS THE POTENTIAL TO BECOME A CUTOFF...BEFORE
INTERACTING WITH AND POSSIBLY ABSORBING ANOTHER VORTEX IN THE
EASTERN PACIFIC. FORECAST TEMPERATURES WERE LOWERED A FEW DEGREES
AND WILL LIKELY DROP TO BELOW AVERAGE VALUES BY MONDAY.
CORRESPONDING POPS REMAIN AT OR ABOVE CLIMO THROUGH WEDNESDAY.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA...KSDL...
SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA...INCLUDING KIPL AND KBLH...

EXPECT TYPICAL DIURNAL WINDS THROUGH THE DAY WITH SPEEDS REMAINING
12KTS OR LESS. ISOLATED AREAS OF SCT HIGH CLOUDS WILL CONTINUE TO
DRIFT ACROSS CENTRAL ARIZONA...CLEARING TO THE SE THROUGH THE DAY.
AREA OF LOW PRESSURE MOVING THROUGH GREAT BASIN INTO THE PLAINS
STATES WILL PUSH A SURFACE COOL FRONT THROUGH ARIZONA LATER TODAY
AND OVERNIGHT. AS A RESULT...BREEZY TO LOCALLY WINDY CONDITIONS WILL
DEVELOP OVERNIGHT FAVORING THE NORTH FOR KIPL AND KBLH AND
EVENTUALLY THE E-NE FOR THE PHX AREA TERMINALS EARLY THURSDAY
MORNING.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
FRIDAY THROUGH TUESDAY...
AN ACTIVE UPPER LEVEL PATTERN WILL CONTINUE ACROSS THE INTERMOUNTAIN
WEST AS LOW PRESSURE REDEVELOPS THROUGH THE GREAT BASIN AND NORTHERN
CALIFORNIA FRIDAY. THIS LOW WILL EVENTUALLY CUT OFF WHILE DRIFTING
OUT ALONG THE CALIFORNIA COAST THROUGH THE WEEKEND. DURING THIS
DEVELOPMENT PERIOD...EXPECT CONTINUED BREEZY TO LOCALLY WINDY
CONDITIONS FRIDAY AND INTO THE WEEKEND. SURFACE DEWPOINTS WILL BEGIN
A GRADUAL RECOVERY AS LOW AND MID LEVEL FLOW TURN SOUTHERLY AS THE
LOW BEGINS TO MOVE BACK ON-SHORE AND INTO THE SOUTHWEST BY THE LATE
WEEKEND. A MORE NOTICEABLE COOLING TREND WILL TAKE PLACE WITH
INCREASING CHANCES FOR PRECIPITATION SOMETIME DURING THE EARLY WEEK.
DURING THIS PERIOD...AFTERNOON HUMIDITIES WILL REMAIN QUITE LOW
(MOSTLY IN THE SINGLE DIGITS) WITH POOR TO SLIGHTLY MODEST OVERNIGHT
RECOVERIES THROUGH THE WEEKEND BEFORE HUMIDITIES GRADUALLY
INCREASE EARLY NEXT WEEK WITH THE ANTICIPATED MOISTURE INCREASE.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...MO/HIRSCH
AVIATION...NOLTE
FIRE WEATHER...NOLTE
Hazardous weather outlook, May 1, 3:49 AM PDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
349 AM MST WED MAY 1 2013

AZZ022>024-027-028-021200-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
349 AM MST WED MAY 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA AND
SOUTH-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

BREEZY CONDITIONS WILL DEVELOP AFTER MIDNIGHT WITH GUSTS TO
35 MPH...PARTICULARLY ACROSS THE HIGHER ELEVATIONS NORTH OF PHOENIX
AND NEAR THE SUPERSTITION MOUNTAINS. THE DRY AND BREEZY CONDITIONS
WILL RESULT IN AN INCREASED FIRE THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WIND GUSTS WILL DIMINISH THURSDAY AFTERNOON...WHICH WILL
MITIGATE THE FIRE THREAT. OTHERWISE...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AZZ020-CAZ030>033-021200-
LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
349 AM MST WED MAY 1 2013 /349 AM PDT WED MAY 1 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME WEST-CENTRAL
ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

BREEZY CONDITIONS WILL DEVELOP THIS EVENING WITH GUSTS TO
35 MPH...PARTICULARLY NEAR PARKER AND ACROSS THE HIGHER ELEVATIONS
INCLUDING THE CHOCOLATE MOUNTAINS. THE DRY AND BREEZY CONDITIONS WILL
RESULT IN AN INCREASED FIRE THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WIND GUSTS WILL DIMINISH THURSDAY AFTERNOON...WHICH WILL
MITIGATE THE FIRE THREAT. OTHERWISE...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AZZ025-026-021200-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
349 AM MST WED MAY 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA AND
SOUTHWEST ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

BREEZY CONDITIONS WILL DEVELOP EARLY THURSDAY MORNING WITH GUSTS TO
35 MPH. THE DRY AND BREEZY CONDITIONS WILL RESULT IN AN INCREASED
FIRE THREAT. WIND GUSTS WILL DIMINISH THURSDAY AFTERNOON. OTHERWISE...NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

Nearby

Red Flag Warnings in California, 2013Red Flag Warnings in Arizona, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.